...to stopping and starting the pill frequently?
And by frequently I mean, say, taking two packs, stopping for an extended period of time, going back on the same pill for maybe three months, going off...
Is the flux of hormones going to have some negative effect on one's body? Aside from the fact that a pack of pills isn't necessarily fully effective for everyone until the second pack and whatnot.
Posts: 89 | From: Canada | Registered: Feb 2011
| IP: Logged |
Change in hormones can have a lot of different effects on one's body. One thing to know is it can take three months for a person's body to get adjusted to new hormones (it's why the first three months are when the side effects tend to be the worst). This means that every time you start then stop and start again it can throw your body out of whack a bit, change your cycles, etc.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3428 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.